# SDR C2XA10RI062

- Difficulty date: May 14, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 27,783 hours, 20,788 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601
- Part serial: 97050203
- Condition: Failed
- Location: Weather Radar
- Part time: 27,942 hours, 21,265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2417 - EWR - FLIGHT CREW REPORTED WEATHER RADAR FAIL IN FLIGHT DURING CLIMB.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED RADAR UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
